# SDR UIEA2021071601577

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENG. FIRE LOOP 1( PERFORMED FIRE LOOP BITE PROCEDURE PER 767 FIM 26-11 F/T 805. NO FAULTS NOTED AT THIS TIME AND MESSAGE NO LONGER APPEARS. )
